# SDR ASAA201811086756

- Difficulty date: November 4, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 5,237 hours, 1,353 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENGINE FIRE LOOP A FAULT.USE  TSM TASK 26-12-00-810-803-ALOSS OF DETECTION BY ENGINE-1 LOOP A  GROUNDED - YES. CLEANED AND RESECURED CONNECTOR AT 452VC1 (FIN)  IAW AMM 26-12-0 PERFORMED OPS CHECK AND ENGINE RUN TO CONFIRM TEST OK FDU TEST OK MDDR 60923 CLEARED MEL LIST UPDATED CONTACTED MOC ROBERT NOTIFIED
